# SDR SWAA031839

- Difficulty date: August 13, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 59,330 hours, 58,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED (3 EA) BS 760 AT STR 19R, BS 932 AT STR 23R AND BS 940 AT STR 24L.  REPAIRED SKIN PER SRM.
